Nystatin Drug For Children Who Have Diarrhea?

Illustration of Nystatin Drug For Children Who Have Diarrhea?
Illustration: Nystatin Drug For Children Who Have Diarrhea? img.medscapestatic.com

I want to ask my child to give diarrhea, one of them is cazetin nystatin, for about 2 months, I will keep the medicine, but now it is diarrhea again, it’s safe if I give the medicine, thanks, thanks to the previous one.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. There are a number of things that need to be understood in your case. First, the medicine itself needs to be seen, whether the medicine is still suitable for use or not. How was the storage so far, and what shape. If the drug is in the form of capsules or tablets and is packaged in units, the durability is usually longer and can be used again later. But if it's in liquid form, usually the best time to use it is a month since the lid is opened. If the bottle is dark brown, this is generally because the drug should not be exposed to direct sunlight. So it needs to be considered also where you put it all this time, the temperature, and so forth.


The second, although both diarrhea, is not necessarily diarrhea that is now experienced by your child, the cause is the same as the complaints that he experienced first. It could be that which was caused by a bacterial infection, and which is now due to a virus. It could be in the past because of fungus, and now because of food allergies. So even though at the first point you managed to store the medicine well and it is good enough to be consumed now, the medicine is not necessarily the right medicine for your child. For easy illustration, a car that cannot move doesn't always move because there is no gasoline, it could be because the tire is leaking, the engine is broken, or there are other missing components. Likewise with the disease, the same symptoms, not necessarily the same cause and not necessarily the same treatment.


So we suggest, the best step you can take is to have your child consult a general practitioner or pediatrician, by bringing the medicine that was given to him. Show the drug and ask whether it can still be used or not. Ask if the illness is the same as the previous illness, and whether the medication is still the same. If the medicine is the same, and your doctor considers that the condition of the medicine is still good, you may not be asked to buy another new medicine, unless the old drug remaining is too little and does not meet the required dose until completion.


In essence, there are many aspects that need to be considered to answer your question. And to make it easier, you better check your child to the doctor by bringing the drug, and let the doctor who checks your child directly determine the best treatment options. Meanwhile, meet your nutritional and fluid needs, avoid getting sick, and teach him to always wash your hands. So, hopefully answering your question.

: by

Related Question

Testicles Sometimes One And Sometimes Two In Children?

Testicles Sometimes One And Sometimes Two In Children?

(1 year ago)

I want to ask . My child is a testicle sometimes one or two. Pa is a hernia? Thank you before...

The Effect Of Eating Fried Foods Is Continued With Ice?

The Effect Of Eating Fried Foods Is Continued With Ice?

(1 year ago)

Hello, I just recently watched a broadcast on one of the national televisions that explained the dangers of eating fried foods containing oil and then drinking ice water which can ...

The Tendon Of The Right Hand Was Severed?

The Tendon Of The Right Hand Was Severed?

(11 months ago)

Ass .., I want to ask 1 month ago I hbis right hand tendon surgery, this operation has healed the operation, the stitches are already good, but how come it’s still swollen in...

Leave a Reply

Your email address will not be published. Required fields are marked *